# SDR ASAA2019122181645

- Difficulty date: December 18, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 27,567 hours, 8,940 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 2 Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN DOING GROUND RUN IDLE CK OUT #2 ENG NOTED FUEL LEAKAGE FROM RT VSV DRAIN LINE AT START UP AND SHUT DOWN. GROUNDED - YES. ON DEFERRAL.
